Abstract

A result indicating the uniqueness of the phase problem for one-dimensional sequences of disconnocted support is presented. This result rests on a mapping that converts a one-dimensional convolution into a two-dimensional one.

© 1984 Optical Society of America

Full Article  |  PDF Article
More Like This
Uniqueness of phase retrieval for functions with sufficiently disconnected support

T. R. Crimmins and J. R. Fienup
J. Opt. Soc. Am. 73(2) 218-221 (1983)

Numerical investigation of the uniqueness of phase retrieval

J. H. Seldin and J. R. Fienup
J. Opt. Soc. Am. A 7(3) 412-427 (1990)

Uniqueness results for the phase-retrieval problem for radial functions

Wayne Lawton
J. Opt. Soc. Am. 71(12) 1519-1522 (1981)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (1)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (4)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics